IJPAM: Volume 58, No. 3 (2010)

ON OPERATOR INEQUALITIES
IN TERMS OF GEOMETRIC MEAN

C.-S. Lin
Department of Mathematics
Bishop's University
2600, College Street, Sherbrooke, Quebec, J1M 1Z7, CANADA
e-mail: [email protected]


Abstract.Two lemmas for operator inequalities in terms of geometric mean in Hilbert space are given in this paper, from which some operator inequalities in terms of geometric mean are given and proved.

Received: December 1, 2009

AMS Subject Classification: 47A63

Key Words and Phrases: logarithm of a positive and invertible operator, chaotic operator order, geometric mean of operators, Löwner-Heinz inequality, satellite theorems, grand Furuta inequality, and extended grand Furuta inequality

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2010
Volume: 58
Issue: 3